# SDR PIDA09030

- Difficulty date: August 18, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 56,328 hours, 28,619 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6948948501
- Condition: Corroded
- Location: Fuselage
- Part time: 56,328 hours, 28,619 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE BETWEEN BS 360 AND BS 380, STR 28RT.  REPLACED STRINGER SPLICE PER SRM 51-40-02.
